# SDR IPXA2019071944625

- Difficulty date: July 18, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 18,054 hours, 6,469 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DURING TAXI AFTER LANDING EICAS MSG INTERMITTENT "L FWD ENT DOOR" WITH ACARS INITIALIZE PAGE CAME ON. DOOR WARNING SENSOR TEST ACCOMPLISHED SATIS IAW AMM 52-71-00-735-072, L FWD ENTRY DOOR OPENED AND CLOSED SEVERAL TIME ALL INDICATIONS NORMAL.
